RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 8, Pages 105–125 (Mi fpm1102)  

This article is cited in 1 scientific paper (total in 1 paper)

$D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules

S. V. Lapin

Mordovian State University

Abstract: In the present paper, we introduce the concept of a filtered $E_\infty$-algebra, construct spectral sequences for such algebras, and apply them to multiplicative cohomological spectral sequences of bundles. The existence of the structure of $D_\infty$-differential $A_\infty$-algebra in cohomological spectral sequences of bundles over fields is proved and the initial multiplicative component of this structure at the second term of the spectral sequence is calculated.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 159:6, 819–832

Bibliographic databases:

UDC: 515.14

Citation: S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules”, Fundam. Prikl. Mat., 13:8 (2007), 105–125; J. Math. Sci., 159:6 (2009), 819–832

Citation in format AMSBIB
\Bibitem{Lap07}
\by S.~V.~Lapin
\paper $D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 8
\pages 105--125
\mathnet{http://mi.mathnet.ru/fpm1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475585}
\zmath{https://zbmath.org/?q=an:1190.55008}
\elib{https://elibrary.ru/item.asp?id=11162715}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 159
\issue 6
\pages 819--832
\crossref{https://doi.org/10.1007/s10958-009-9474-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349180291}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1102
  • http://mi.mathnet.ru/eng/fpm/v13/i8/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lapin, “Multiplicative $A_\infty$-structure in terms of spectral sequences of fibrations”, J. Math. Sci., 164:1 (2010), 95–118  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:269
    Full text:98
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020